MathSciNet Relay Station
MathSciNet bibliographic data
MR896622 (89b:26013) 26B20 (28A75 58C35)
Pfeffer, Washek F. The multidimensional fundamental theorem of calculus. J. Austral. Math. Soc. Ser. A 43 (1987), no. 2, 143–170.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement